Kodai Mathematical Journal
- Kodai Math. J.
- Volume 42, Number 2 (2019), 308-331.
Automorphism groups of smooth plane curves
The author classifies finite groups acting on smooth plane curves of degree at least four. Furthermore, he gives an upper bound for the order of automorphism groups of smooth plane curves and determines the exceptional cases in terms of defining equations. This paper also contains a simple proof of the uniqueness of smooth plane curves with the full automorphism group of maximum order for each degree.
Kodai Math. J., Volume 42, Number 2 (2019), 308-331.
First available in Project Euclid: 2 July 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Harui, Takeshi. Automorphism groups of smooth plane curves. Kodai Math. J. 42 (2019), no. 2, 308--331. doi:10.2996/kmj/1562032832. https://projecteuclid.org/euclid.kmj/1562032832